Neural Computing and Applications

, Volume 23, Issue 3, pp 677–682

An efficient iterated method for mathematical biology model

Original Article

DOI: 10.1007/s00521-012-0952-z

Cite this article as:
Khan, Y., Vázquez-Leal, H. & Wu, Q. Neural Comput & Applic (2013) 23: 677. doi:10.1007/s00521-012-0952-z

Abstract

The purpose of this study is to introduce an efficient iterated homotopy perturbation transform method (IHPTM) for solving a mathematical model of HIV infection of CD4+ T cells. The equations are Laplace transformed, and the nonlinear terms are represented by He’s polynomials. The solutions are obtained in the form of rapidly convergent series with elegantly computable terms. This approach, in contrast to classical perturbation techniques, is valid even for systems without any small/large parameters and therefore can be applied more widely than traditional perturbation techniques, especially when there do not exist any small/large quantities. A good agreement of the novel method solution with the existing solutions is presented graphically and in tabulated forms to study the efficiency and accuracy of IHPTM. This study demonstrates the general validity and the great potential of the IHPTM for solving strongly nonlinear problems.

Keywords

Mathematical biology Iterated method He’s polynomials 

Copyright information

© Springer-Verlag London Limited 2012

Authors and Affiliations

  1. 1.Department of MathematicsZhejiang UniversityHangzhouChina
  2. 2.School of Electronic InstrumentationUniversity of VeracruzXalapaMexico

Personalised recommendations